BibTeX record journals/jam/MiM13

download as .bib file

@article{DBLP:journals/jam/MiM13,
  author    = {Yongsheng Mi and
               Chunlai Mu},
  title     = {Well-Posedness, Blow-Up Phenomena, and Asymptotic Profile for a Weakly
               Dissipative Modified Two-Component Camassa-Holm Equation},
  journal   = {J. Applied Mathematics},
  volume    = {2013},
  pages     = {547261:1--547261:11},
  year      = {2013},
  url       = {https://doi.org/10.1155/2013/547261},
  doi       = {10.1155/2013/547261},
  timestamp = {Thu, 16 Aug 2018 14:37:05 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jam/MiM13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics